# SDR SCNA07006

- Difficulty date: May 10, 2007
- Submitted: May 10, 2007
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 21,460 hours, 8,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LEFT AFT OVERWING DOOR AFT WINDOW EMERGENCY EXIT LIGHT WAS FOUND INOP.  MAINTENANCE REPLACED THE BULB IN THE EMERGENCY EXIT LIGHT.
